MathSciNet Relay Station
MathSciNet bibliographic data
MR145589 (26 #3119) 60.65
Kingman, J. F. C. The imbedding problem for finite Markov chains. Z. Wahrscheinlichkeitstheorie Verw. Gebiete 1 1962 14–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement